Pacific Journal of Mathematics

On finite-dimensional uniform spaces. II.

J. R. Isbell

Article information

Source
Pacific J. Math., Volume 12, Number 1 (1962), 291-302.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036725

Mathematical Reviews number (MathSciNet)
MR0156312

Zentralblatt MATH identifier
0119.18101

Subjects
Primary: 54.30

Citation

Isbell, J. R. On finite-dimensional uniform spaces. II. Pacific J. Math. 12 (1962), no. 1, 291--302. https://projecteuclid.org/euclid.pjm/1103036725


Export citation

References

  • [1] S. P. Aleksandrov, 0 nekotoryh rezultatah v teorii topologicheskih prostranstv, poluchen- nyh za poslednie 25 let, Usp. Mat. Nauk 15 (1960), 25-95.
  • [2] C.H.Dowker, Mapping theorems for non-compact spaces, Amer. J. Math., 69 (1947), 200-242.
  • [3] C.H.Dowker, Local dimension of normal spaces. Quart. J. Math. (2)6 (1955), 101-120.
  • [4] L. Gillman andM. Jerison, Rings of continuous functions, New York,1960.
  • [5] S. Ginsburg andJ. Isbell, Some operators on uniform spaces, Trans. Amer. Math. Soc, 93 (1959), 145-168.
  • [6] J. R. Isbell, Zero-dimensional spaces, Tchoku Math. J., (2)7 (1955), 1-8.
  • [7] J. R. Isbell, On finite-dimensional uniform spaces, Pacific J. Math. 9 (1959), 107-121.
  • [8] J. R. Isbell, On inductive dimension of proximity spaces, Doki. Akad. Nauk SSSR 134 (1960), 36-38.
  • [9] J. R. Isbell,Irreducible polyhedral expansions, Indag. Math., 23 (1961), 242-248.
  • [10] J. R. Isbell, Uniform neighborhoodretracts, Pacific J. Math., 11 (1961), 609-648.
  • [11] J. R. Isbell, Supercomplete space, Pacific J. Math., 12 (1962), 287-290.
  • [12] O. Lokucievski, O razmernosti bikompaktov, Doki. Akad. Nauk SSSR 67 (1949), 217-219.
  • [13] A. Lunc, Bikompakt, induktivnaiarazmernosV kotorogo bolshe chem razmernosV opredelennaia pri pomoshchi pokritii, Doki. Akad. Nauk SSSR 66 (1949), 801-803.
  • [14] S. Mardesic, Chainable continua and inverse limits, Glas. Mat. Fz. Astr. (2) 14 (1959), 219-232.
  • [15] K. Morita, Star-finitecoverings and the star-finiteness property, Math. Japan. 1 (1948), 60-68.
  • [16] E. Sklyarenko, On dimensional properties of infinite-dimensional spaces, Izv. Akad. Nauk SSSR 23 (1959), 197-212; to appear in Amer. Math. Soc. Translations.
  • [17] Yu.M. Smirnov, On-dimension of proximity spaces,Mat. Sb., 38 (83) (1956), 283-302 = Amer. Math. Soc. Translations, 2ndseries, vol.
  • [18] A. H.Stone, Paracompactness and product spaces, Bull. Amer. Math. Soc, 54 (1948), 977-982.

See also

  • I : J. R. Isbell. On finite-dimensional uniform spaces. Pacific Journal of Mathematics volume 9, issue 1, (1959), pp. 107-121.